# SDR CA980317072

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,938 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 645710032
- Condition: Stuck
- Location: Fuel Quantity
- Part time: 106 hours
- Component: Fuel Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL GAUGE STICKING WHEN REFUELING AIRCRAFT. TAPPING THE TRANSMITTER WILL CAUSE THE FUEL QUANTITY INDICATOR TO MOVE WHEN STUCK. FUEL QUANTITY TRANSMITTER REPLACED.
